Is clomid stealing your energy and making you feel like crap?
Well this is my 2nd month on clomid. My doctor added a hormone medicine medroxyprogestrone 10mg. I am now on my 3rd day on clomid and i am literally laying in my bed right now just getting done with a nap. I have had no energy, bad migranes, amd have been eating non stop. This is SO NOT lime me. The past two weeks i have been doing nothing but laying in my bed and eating nothing but microwave burritos. I usually cook 3x a day for my hubby. But ive been exausted.
I think its the clomid because.....this morning i woke uo feeling GREAT. I had lots of energy.so i decided to mow the lawn. Well i took a brake once i got half of the front yard done. I came in to take clomid and drink water. I head back out...i mow a little bit more. Well a hour later my lawn mower dies and doesnt wabt to start. So i head in and i take a shower. Then
A complete tiredness just came over me. I slept for two hours. Woke uo and i still feel exausted.
I still feel like this when i dont do manual labor btw. Anybody got any solutions??
Vote below to see results!